MathSciNet Relay Station
MathSciNet bibliographic data
MR2823072 11F33 (11F03 11F30)
Kazalicki, Matija $2$-adic properties of modular functions associated to Fermat curves. Proc. Amer. Math. Soc. 139 (2011), no. 12, 4265–4271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement